| Catalog Number |
123514A |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that ward 4 has tested several before they put them in, and the cuff cannot be pushed out so to speak, the emergency room had also put one in and that person had to go up to surgery and remove it as it could not be pushed out.Unable to remove liquid from the trunk ward 4 has tested several before they put them in, and the trunk cannot be removed so to speak, the emergency room had also put one in and that person had to go up for surgery and remove it as it could not be removed.Are the products available? no has there been any patient involvement (serious injury, medical intervention, change of treatment required)? patient had to be taken up for surgery to remove the catheter.